Publications

Found 213 results
[ Author(Desc)] Title Type Year
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Broda S, Machiavelo A, Moreira N, Reis R. On the Average Complexity of Strong Star Normal Form. In: Pighizzini G, Câmpeanu C, editors. Description Complexity of Formal Systems (DCFS 2017). Vol 10316. Springer; 2017. 7. p. 77-88p. (LNCS; vol 10316).Edit
Broda S, Machiavelo A, Moreira N, Reis R. On the Average Size of Glushkov and Equation Automata for KAT Expressions 2013.
Broda S, Cavadas S, Ferreira M, Moreira N. Deciding Synchronous Kleene Algebra with Derivatives. In: Drewes F, editor. Implementation and Application of Automata, 20th International Conference (CIAA 2015). Vol 9223.; 2015. 4. p. 49-62p. (LNCS; vol 9223).Edit
Broda S, Machiavelo A, Moreira N, Reis R. On the Average Size of Glushkov and Equation Automata for KAT Expressions. In: FCT. United Kingdom, Liverpool: Springer; 2013. 7. p. 72-83p.
[2014-36] Broda S, Cavadas S, Moreira N. Derivative Based Methods for Deciding SKA and SKAT DCC-FC & CMUP, Universidade do Porto .Edit
Broda S, Holzer M, Maia E, Moreira N, Reis R. On the Mother of All Automata: the Position Automaton. In: Developments in Language Theory.; 2017. Edit
Broda S, Machiavelo A, Moreira N, Reis R. On the Average Size of Glushkov and Partial Derivative Automata. International Journal of Foundations of Computer Science. 2012;23:969-984.
[2014-35] Broda S, Machiavelo A, Moreira N, Reis R. Automata for KAT Expressions DCC-FC, Universidade do Porto .
Broda S, Machiavelo A, Moreira N, Reis R. Position automaton construction for regular expressions with intersection. In: Reutenauer C, Brlek S, editors. Developments in Language Theory - 20th International Conference, DLT 2016. Vol 9840. Springer; 2016. 5. p. 51-63p. Edit
[2013-22] Broda S, Machiavelo A, Moreira N, Reis R. Glushkov and Equation Automata for KAT Expressions .
[2011-37] Broda S, Machiavelo A, Moreira N, Reis R. Study of the Average Size of Glushkov and Partial Derivative Automata .
Broda S, Machiavelo A, Moreira N, Reis R. On the average number of states of partial derivative automata. In: Developments in language theory. Vol 6224. Springer, Berlin; 2010. 1. p. 112-123p. (Lecture Notes in Comput. Sci.; vol 6224).Edit
Broda S, Machiavelo A, Moreira N, Reis R. Partial Derivative Automaton for Regular Expressions with Shuffle. In: Shallit J, Okhotin A, editors. Proceedings of the 17th Int. Workshop on Descriptional Complexity of Formal Systems (DCFS15). Springer; 2015. 2. p. 21-32p. Edit
Broda S, Machiavelo A, Moreira N, Reis R. The Average Transition Complexity of Glushkov and Partial Derivative Automata. In: Mauri G., Leporati A., editors. Developments in Language Theory, 15th International Conference, DLT 2011, Milano, Italy, July 2011. Proceedings. Vol 6795. Milano, Italy; 2011. 9. p. 93-104p. Edit
Broda S, Machiavelo A, Moreira N, Reis R. On the Equivalence of Automata for KAT-expressions. Vol 8493. Beckmann A, Csuhaj-Varjú E, Meer K, editors 2014.Edit
Broda S, Machiavelo A, Moreira N, Reis R. The average transition complexity of Glushkov and partial derivative automata. In: Developments in language theory. Vol 6795. Springer, Heidelberg; 2011. 9. p. 93-104p. (Lecture Notes in Comput. Sci.; vol 6795).Edit
Broda S, Machiavelo A, Reis R, Moreira N. Automata for Regular Expressions with Shuffle. Information and Computation. 2017.
Broda S, Machiavelo A, Moreira N., Reis R.. Average Size of Automata Constructions from Regular Expressions. Bulletin of the European Association for Theoretical Computer Science. 2015:167-192.Edit
Broda S, Machiavelo A, Moreira N, Reis R. On the Average State Complexity of Partial Derivative Automata: an analytic combinatorics approach. International Journal of Foundations of Computer Science. 2011;22:1593-1606.
[2014-37] Broda S, Cavadas S, Moreira N. Kleene Algebra Completeness DCC-FC & CMUP, Universidade do Porto .Edit
[2007-23] Bruin H, Todd M. Equilibrium states for interval maps: potentials of bounded range .Edit
[2007-37] Bruin H, Todd M. Equilibrium states for interval maps: the potential −tlog|Df| .Edit
[2008-41] Bruin H, Todd M. Equilibrium staes for interval maps: potentials with $\sup \phi - \inf \phi < \htop(f)$ .Edit
[2007-24] Bruin H, Todd M. Return time statistics for invariant measures for interval maps with positive Lyapounov exponent .Edit
Brunat JM, de Oliveira AG, Noy M. Partitions of a finite Boolean lattice into intervals. European J. Combin.. 2009;30:1801-1809.Edit

Pages